RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 251–254 (Mi semr104)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

About periodic solutions of predator-prey system

E. P. Volokitin, S. A. Treskov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A predator-prey model of a special type is considered. It is shown that the model has a phase portrait with two limit cycles enclosing a hyperbolic equilibrium each for some values of parameters. This result supplements previous results of the authors of the model.

Keywords: predator-prey model, limit cycles.

Full text: PDF file (337 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.925
MSC: 34C10
Received June 5, 2008, published June 10, 2008

Citation: E. P. Volokitin, S. A. Treskov, “About periodic solutions of predator-prey system”, Sib. Èlektron. Mat. Izv., 5 (2008), 251–254

Citation in format AMSBIB
\Bibitem{VolTre08}
\by E.~P.~Volokitin, S.~A.~Treskov
\paper About periodic solutions of predator-prey system
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 251--254
\mathnet{http://mi.mathnet.ru/semr104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586635}


Linking options:
  • http://mi.mathnet.ru/eng/semr104
  • http://mi.mathnet.ru/eng/semr/v5/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Volokitin, S. A. Treskov, “Dinamika odnoi modeli tipa “khischnik-zhertva””, Sib. elektron. matem. izv., 7 (2010), 87–99  mathnet  mathscinet
  • Number of views:
    This page:135
    Full text:48
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019